# SDR AALA202403151864

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 24,964 hours, 10,526 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY-D DOOR. FUNCTIONAL CHECK GOOD. PER AMM 25-40-14.
